MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900SFC28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Non specific EKG/ECG Changes (1817)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 8 00sc26, serial/lot #: (b)(4), ubd: 30-sep-2021, udi#:(b)(4).Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 days post implant of this mitral annuloplasty band and tricuspid annuloplasty ring, a permanent pacemaker was implanted due to tachy-brady syndrome, atrial fibrillation (afib), and atrial flutter.No additional adverse patient effects were reported. .

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8704807
Report Number2025587-2019-01953
Device Sequence Number16666908
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number900SFC28
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight78